# SDR UPS97825070

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, REF LOGBOOK PAGE 045043 ITEM 3 WORK IN PROGRESS SUPPLEMENT STARTED FOR CORROSION ON BELLY SKIN AROUND MARKER BEACON ANT WIP FORM ATTACHED.  THIS ACTION ITEM CONSIDERED MINOR IAW EO DC8-5330-9829-A.
